# SDR QMLA2022022220013

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N470WC
- Make and model: Bell 407
- Aircraft serial: 54484
- Engine: Allsn 250C47B
- System (JASC): 3200 · Landing Gear System
- Part: Cylinder
- Part number: 60007496144209
- Condition: Defective
- Location: Zone 100
- Part time: 4,807 hours, 10,521 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: S, E
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE IMPACTED EMERGENCY FLOATATION SYSTEM CABLE ON UNDERSIDE OF AIRCRAFT NEAR FRONT LANDING GEAR CROSS TUBE AT 117 KIAS AND CAUSED THE FLOATS TO DEPLOY AND INFLATE. BUFFETING AND VIBRATION A RESULT OF EXCESS AIRSPEED UNTIL A DECEL BELOW 65 KIAS WAS ESTABLISHED. WOG SWITCH AND STRUCTURE ALSO DAMAGED WHICH INITIATED WOG ADVISORY ON CAS.
